Proceedings of the Japan Academy

A note on norms of compression operators on function spaces

Tetsuya Shimogaki

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 46, Number 3 (1970), 239-242.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520398

Digital Object Identifier
doi:10.3792/pja/1195520398

Mathematical Reviews number (MathSciNet)
MR0271755

Zentralblatt MATH identifier
0216.15902

Subjects
Primary: 47.25

Citation

Shimogaki, Tetsuya. A note on norms of compression operators on function spaces. Proc. Japan Acad. 46 (1970), no. 3, 239--242. doi:10.3792/pja/1195520398. https://projecteuclid.org/euclid.pja/1195520398


Export citation

References

  • [1] D. W. Boyd: The Hilbert transform on rearrangement-invariant spaces. Canad. J., 19, No. 3, 599-616 (1967).
  • [2] G. G. Lorentz: Some new functional spaces. Ann. Math., 51, 27-55 (1950).
  • [3] G. G. Lorentz: Majorants in spaces of integrable functions. Amer. J. Math., 77, 484^492 (1955).
  • [4] G. G. Lorentz and T. Shimogaki: Majorants for interpolation theorems. Publ. of Ramanujan Inst., No. 1, 115-122 (1969).
  • [5] R. O'Neil and G. Weiss: The Hilbert transform and rearrangement of functions. Studia Math., 23, 189-198 (1963).
  • [6] W. A. J. Luxemburg: Rearrangement invariant Banach function spaces. Proc. Symposium in Analysis, Queen's University, 10, 83-144 (1967).
  • [7] T. Shimogaki: Hardy-Littlewood majorants in function spaces. J. Math. Soc. Japan, 17, 365-373 (1965).
  • [8] T. Shimogaki: On the complete continuity of operators in an interpolation theorem. J. Fac. Sci. Hokkaido Univ., Ser. 1, 20, No. 3, 109-114 (1968).
  • [9] T. Shimogaki: An interpolation theorem on Banach function spaces. Studia Math., 31, 233-240 (1968).